# SDR CALA2020112701304

- Difficulty date: November 25, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N68842
- Make and model: Boeing 737924ER
- Aircraft serial: 42183
- Aircraft time: 19,024 hours, 6,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY SLIDE LIGHT INOPERABLE, SPT 7000227.
